# SDR DXTA2009112403868

- Difficulty date: November 23, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 2,952 hours, 2,247 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER LANDING DURING TAXI, AIRCRAFT'S RIGHT BRAKE LOCKED MULTIPLE TIMES; VERY HEAVY LURCHING TO THE RIGHT. LIGHT PRESSURE TO NO PRESSURE WAS APPLIED TO BRAKE PEDAL AND IT STILL LOCKED.  INSTALLED AN OVERHAULED BRAKE ASSY ON RT SIDE.  OPS & LEAK CHECK GOOD. TAXI CHECK GOOD. ALL WORK DONE IAW MM 32-42-01.
